# SDR SWAA2024032754860

- Difficulty date: February 22, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N8566Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64174
- Aircraft time: 19,659 hours, 9,956 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H I/B UPPER FIXED TRAILING EDGE; PANEL SUPPORT CRACKED AT THE O/B EDGE OF UPPER FLANGE APPROX. WS 278.50. R/H I/B UPPER FIXED TRAILING EDGE PANEL SUPPORT CRACKED AT THE O/B EDGE OF UPPER FLANGE APPROX. WS 278.50.<[01] REMOVED AND REPLACED ANGLE PN: 115A2156-8 PO: 1083448.1 IAW B737-800 SRM 51-40-02 AND BAC DWG 115A2156 REV D.;[02] REMOVED AND REPLACED ANGLE PN: 115A2156-8 PO: 1083448.1 IAW B737-800 SRM 51-40-02 AND BAC DWG 115A2156 REV D.;[03] VERIFIED STEPS COMPLIED WITH
